MAUDE Adverse Event Report: ABBOTT MEDICAL KIT LEAD EXTENSION, 50CM; DRG EXTENSION

ABBOTT MEDICAL KIT LEAD EXTENSION, 50CM; DRG EXTENSION
Model Number MN10550-50
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/27/2022
Type of Reportable Event Malfunction
Event or Problem Description
Related manufacturer reference number:1627487-2022-02837 and 1627487-2022-02838.It was reported that during surgical procedure for lead migration (related manufacturer reference number: 1627487-2022-02835, 1627487-2022-02834), the physician was unable to re-implant an extension.During the attempt, the lead extension broke when advancing the lead into the extension.Three extensions were opened.It is unknown which lead extension is related to the issue.Therefore all extensions are being reported.Therapy was established post-operatively, reportedly.
 
Additional Manufacturer Narrative
A patient experienced an extended procedure was reported to abbott.It was determined that during a lead revision for lead migration, the physician was unable to re-implant an extension.During the attempt, the lead extension broke when advancing the lead into the extension.Three extensions were opened.It is unknown which lead extension is related to the issue.Therefore all extensions are being reported.Therapy was restored.The procedure was extended by about 60 minutes.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information provided, a device problem was not identified, as a result a conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined.

Brand Name
KIT LEAD EXTENSION, 50CM
Common Device Name
DRG EXTENSION
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
ronnie shalev
6901 preston road
plano, TX 75024
9723098000
MDR Report Key14468363
Report Number1627487-2022-02836
Device Sequence Number4515679
Product Code PMP
UDI-Device Identifier05415067027177
UDI-Public05415067027177
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P150004
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2023
Device Model NumberMN10550-50
Device Catalogue NumberMN10550-50
Device Lot Number7909298
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2022
Supplement Date Received by Manufacturer06/06/2022
Initial Report FDA Received Date05/23/2022
Supplement Report FDA Received Date06/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/31/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DRG IPG; DRG LEAD EXTENSION X2
Patient SexFemale
Patient Weight113 KG